# SDR UALA2011090504793

- Difficulty date: September 4, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,030 hours, 5,335 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Outlet
- Condition: Obstructed
- Location: Mix Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERBAL FROM TEST FLIGHT CREW, ZONE 'E' HAS LITTLE AIRFLOW.  OCCURS WHEN DEMAND TO WARM UP ZONE 'E' THE HOT AIR ODOR COMES BACK (IN FLIGHT).  FOUND DEBRIS IN MIX MANIFOLD OUTLETS, CLEANED SAME.
